MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 7 F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 7 F; INTRODUCER, CATHETER
Model Number 406702
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
After an atypical flutter in the right atrium, after the physician take out all the catheters from the patient, he tried to take out the introducer but noted it was damaged.The introducer was split in two pieces.There are no pictures available.There was no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6, h11.One 7f fast-cath introducer sheath was received for evaluation.The sheath was torn and returned in two pieces.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath damage remains unknown.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 7 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21645864
Report Number3005334138-2025-00132
Device Sequence Number18067441
Product Code DYB
UDI-Device Identifier05414734216951
UDI-Public(01)05414734216951(10)10124099(17)261130
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406702
Device Catalogue Number406702
Device Lot Number10124099
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown